Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Corrigenda: “Statistics on certain large primes”

Author: Charles R. Sexton
Journal: Math. Comp. 22 (1968), 474
MSC: Primary 10.03
Original Article: Math. Comp. 21 (1967), 103-107.
MathSciNet review: 0225707
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.03

Retrieve articles in all journals with MSC: 10.03

Additional Information

Article copyright: © Copyright 1968 American Mathematical Society